# SDR ZIAA98025

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8233351
- Condition: Cracked
- Location: Ws 147-148
- Part time: 50,657 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - PER AD 66-04-02 INSPECTION, LT WING NR 2 FUEL TANK UPPER SURFACE.  ONE INCH LONG SUBSURFACE RP/UT CORROSION/CRACK INDICATION IN PLANK 5 AT 4/5 PLANK JOINT, LWS 147.5-148.5.  ROUTED OUT CRACKED AREA, LWS146 TO LWS149.5, PER SB620.  REPAIRED PER ZIA DRAWING F25-R03.  (M)
